# SDR ABXA060137

- Difficulty date: February 7, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755842U2
- Condition: Corroded
- Location: Bs 1230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER AFT CARGO, STA 1230, LONGERON 28 RIGHT, LONGERON BATHTUB FITTING CORRODED OUT OF LIMITS.  REMOVED AND REPLACED BATHTUB FITTING IAW DC8 SRM 51-1-21, 51-1-20D, 51-1-8, 51-3-1 AND LWR 200302015.
